Ezgi ERDOĞAN
Ezgi ERDOĞAN
Research Assistant Doctor, Marmara University
marmara.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Product factorability of integral bilinear operators on Banach function spaces
E Erdoğan, EAS Pérez, Ö Gök
Positivity 23 (3), 671-696, 2019
52019
Convolution factorability of bilinear maps and integral representations
E Erdoğan, Ö Gök
Indagationes Mathematicae 29 (5), 1334-1349, 2018
42018
Notes on the spectral properties of the weighted mean difference operator G (u, v; Δ) over the sequence space ℓ1
V Karakaya, E ERDOĞAN
Acta Mathematica Scientia 36 (2), 477-486, 2016
32016
Convolution-continuous bilinear operators acting on Hilbert spaces of integrable functions
E Erdoğan, JM Calabuig, EAS Pérez
Annals of Functional Analysis 9 (2), 166-179, 2018
22018
Integral representation of product factorable bilinear operators and summability of bilinear maps on C (K)-spaces
E Erdoğan, EAS Pérez
Journal of Mathematical Analysis and Applications 483 (2), 123629, 2020
12020
Operator ideal of 𝗌-type operators using weighted mean sequence space
E Erdoğan, V Karakaya
Carpathian Journal of Mathematics 33 (3), 311-318, 2017
12017
On spectral properties of a new operator over sequence spaces c and c0
E ERDOĞAN, V KARAKAYA
Acta Mathematica Scientia 34 (5), 1481-1494, 2014
12014
Self-defined information indices: application to the case of university rankings
A Ferrer-Sapena, E Erdogan, E Jiménez-Fernández, EA Sánchez-Pérez, ...
Scientometrics, 1-14, 2020
2020
Zero product preserving bilinear operators acting in sequence spaces
E Erdoğan
Carpathian Mathematical Publications 12 (1), 55-68, 2020
2020
Factorization of multilinear operators defined on products of function spaces
E Erdoğan
Linear and Multilinear Algebra, 1-26, 2020
2020
IDENTITIES ON THE ε4n,1-INTEGRAL TRANSFORM.
N DERNEK, G MANSIMLI, E ERDOĞAN
Journal of Inequalities & Special Functions 8 (5), 2017
2017
Yeni bir operatörün bazı uzaylardaki spektral analizi
E Erdoğan
2013
Some Results on the Generalized Mellin Transforms and Applications
E Erdoğan, S Kocabaş, N Dernek
Konuralp Journal of Mathematics 7 (1), 175-181, 0
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–13